# SDR T482004F00000

- Difficulty date: August 20, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- Engine: Pwa JT8D219
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Manifold
- Part number: 500809501
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WAS REMOVED FOR T-4 BLADE NOTCH BREAKOUT AND COMPRESSOR STALLING.  TEARDOWN CONFIRMED THAT ONE T-4 BLADE HAD NOTCH BREAKOUT.  FURTHER DISASSEMBLY REVEALED A BROKEN 8TH STAGE BLEED MANIFOLD WITH DIFFUSER INNER FAN DUCT AND DIFFUSER OUTER FAN DUCT LINER DELAMINATION ASSOCIATED WITH THE 8TH STAGE BLEED VALVE BEING STUCK OPEN DUE TO THE LOSS OF 8TH STAGE BLEED VALVE MANIFOLD PRESSURE.
